应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "91B70":
1 Xiao-yun MO, Xu-yan XIANG, Xiang-qun YANG
  Adjoining Batch Markov Arrival Processes of a Markov Chain
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (1): 1-10 [Abstract] (194) [HTML 1 KB] [PDF 0 KB] (31)
221 Zhuo JIN, Hai-liang YANG, G. YIN
  A Numerical Approach to Optimal Dividend Policies with Capital Injections and Transaction Costs
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 221-238 [Abstract] (126) [HTML 1 KB] [PDF 567 KB] (67)
913 Elena-Gratiela Robe-Voinea, Raluca Vernic
  On the Recursive Evaluation of a Certain Multivariate Compound Distribution
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 913-920 [Abstract] (112) [HTML 1 KB] [PDF 139 KB] (57)
1087 Jing CAO, Xing-chun PENG, Yi-jun HU
  Optimal Time-consistent Investment and Reinsurance Strategy for Mean-variance Insurers Under the Inside Information
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 1087-1100 [Abstract] (122) [HTML 1 KB] [PDF 179 KB] (35)
557 Hui MI, Xiu-chun BI, Shu-guang ZHANG
  Dynamic Asset Allocation with Loss Aversion in a Jump-diffusion Model
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (2): 557-566 [Abstract] (164) [HTML 1 KB] [PDF 155 KB] (489)
529 G. Yin, Zhuo Jin, Hailiang Yang
  Asymptotically Optimal Dividend Policy for Regime-Switching Compound Poisson Models
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (4): 529-542 [Abstract] (21) [HTML 0 KB] [PDF 254 KB] (114)
321 Hai-lin Zhou, Shou-yang Wang
  The Valuation of Convertible Bonds with Numeraire Changes
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (2): 321-332 [Abstract] (13) [HTML 0 KB] [PDF 254 KB] (131)
651 Xu Chen, Jian-ping Wan
  Option Pricing for Time-Change Exponential Lévy Model Under Memm
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (4): 651-664 [Abstract] (23) [HTML 0 KB] [PDF 254 KB] (201)
First page | Prev page | Next page | Last pagePage 1 of 1, 8 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9